# SDR 2007UALA01240

- Difficulty date: April 20, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,726 hours, 9,843 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 2B751A
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL POWER PROBS CAUSED RTFL.  REPLACED CURRENT TRANSFORMER T9000.  REF WDM25-31-12, WDM25-31-13, WDM33-31-13 & WDM33-27-12.  RELUGGED WIRE (32-16) AT C9010 W12 DUE TO HEAT DAMAGE.  PERFORMED LOAD TEST AND LOAD SHED TEST OPS CHECKS NORMAL REF GNMM02-0-21-001.  APPLIED POWER TO GALLEY AND TESTED ALL FUNCTIONS.  ALL FUNCTIONS TESTED NORMAL.
